MAUDE Adverse Event Report: KANEKA CORPORATION LIPOSORBER; LA-15

KANEKA CORPORATION LIPOSORBER; LA-15
Model Number LA-15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Stenosis (2263); Intracranial Pressure Increased (4586)
Date of Event 05/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
[diagnosis]: intracranial hypertension.[description]: patient was admitted on (b)(6) 2025 for worsening headaches and concern for increased intracranial pressure.Patient found to have stenosis of the distal right transverse sinus stent.Pt.Hospitalized and balloon angioplasty of right transverse sinus distal stent stenosis performed on (b)(6) 2025.Patient was released from hospital on (b)(6) 2025.

Brand Name
LIPOSORBER
Common Device Name
LA-15
Manufacturer (Section D)
KANEKA CORPORATION
2-3-18 nakanoshima, kita-ku
osaka-city, osaka 530-8 288
JA  530-8288
MDR Report Key22370292
Report Number2435151-2025-00009
Device Sequence Number14562262
Product Code PBN
UDI-Device Identifier24993478010117
UDI-Public(01)24993478010117(17)260128(10)
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section F) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLA-15
Device Catalogue Number101788
Device Lot NumberLAP1619
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/02/2025
Event Location Hospital
Date Report to Manufacturer07/01/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MA-03 (SERIAL NO.: (B)(6)); PLASMA SEPARATOR SULFLUX KP-05 (LOT NO.: FL5H5Q); TUBING NK-M3R(U) (LOT NO.: 210920)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age15 YR
Patient SexMale
Date Report Sent to FDA07/01/2025